# SDR UIEA2010060300059

- Difficulty date: June 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 1900-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 0494 SWELLING ON AFT CARGO TRACK UPPER FLANGE BETWEEN STA1900-1920 RBL 25 (DAMAGED AREA TRIMMED OUT IAW SRM 51-10-01, REINFORCED WITH EXTRUDED REPAIR ANGLE, REPAIR STRIP, TRACK SECTION PN B523MC 494 1,2,3 IAW SRM 53-1-05 FIG 5 FASTENERS INSTL IAW SRM 51-30-02)
